# SDR CA070829004

- Difficulty date: August 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 75420022101
- Condition: Corroded
- Location: Nacelle
- Part time: 33,785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVEL 3 CORROSION WAS FOUND BETWEEN THE LOWER INTAKE FORWARD LIP AND THE NACELLE STRUCTURE.  (TC NR 20070829004)
